MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT OTW PTA; CATHETER, PTA, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT OTW PTA; CATHETER, PTA, CUTTING/SCORING
Model Number 2092-5040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 04/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient's date of birth, age, and weight are unknown.This information was not available from the facility.The patient experienced a thrombus occlusion and required intervention.Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Report source: foreign country: (b)(6).The angiosculpt device was discarded by the facility, thus no returned product investigation was performed.Per the ifu, thrombus is listed under possible adverse effects.
 
Event or Problem Description
The angiosculpt device was used to treat a peripheral lesion on (b)(6) 2021 with no issues reported.However, the following day the patient experienced a thrombus occlusion in the ulnar artery and required intervention.The patient was treated with a nse balloon.

Brand Name
ANGIOSCULPT OTW PTA
Common Device Name
CATHETER, PTA, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key12264282
Report Number3005462046-2021-00047
Device Sequence Number5002165
Product Code PNO
UDI-Device Identifier00813132021412
UDI-Public00813132021412
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2023
Device Model Number2092-5040
Device Catalogue Number2092-5040
Device Lot NumberG20090027
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;